Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 211, NWS Quad Cities, IA

July 10, 2008Clinton County, Jackson County, Iowa; Carroll County, Whiteside County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 10, 2008, 2:41 PM CDT for Clinton County, Jackson County, Iowa; Carroll County, Whiteside County, Illinois. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2008, 2:41 PM CDT (19:41 UTC)
Expired
Jul 10, 2008, 3:30 PM CDT
In force
49 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Clinton County, IA, Jackson County, IA, Carroll County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 55 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:10 PM CDTTSTM WND DMG6 N Clinton, IABARN DAMAGE. REPORTED BY CLINTON COUNTY SHERIFF/S DEPT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:18 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
336 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 101941
SVRDVN
IAC045-097-ILC015-195-102030-
/O.NEW.KDVN.SV.W.0211.080710T1941Z-080710T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
241 PM CDT THU JUL 10 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
  SOUTHEASTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
  SOUTHWESTERN CARROLL COUNTY IN NORTHWEST ILLINOIS...
  NORTHWESTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 330 PM CDT.

* AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
  APPROXIMATELY 8 MILES SOUTHWEST OF MILES...OR 13 MILES SOUTHEAST OF
  MAQUOKETA...AND MOVING EAST AT 31 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ANDOVER...SABULA...FULTON AND ARGO FAY

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 4200 8997 4180 9004 4197 9043 4213 9032
TIME...MOT...LOC 1941Z 291DEG 27KT 4197 9042

$$

SHEETS
2 follow-up statements
000 
WWUS53 KDVN 102020
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
317 PM CDT THU JUL 10 2008

IAC097-ILC015-102027-
/O.CAN.KDVN.SV.W.0211.000000T0000Z-080710T2030Z/
JACKSON IA-CARROLL IL-
317 PM CDT THU JUL 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CARROLL AND
SOUTHEASTERN JACKSON COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM THAT HAS MOVED OUT OF THE WARNED AREA. 
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4180 9004 4185 9016 4187 9020 4187 9021
      4193 9017 4193 9000
TIME...MOT...LOC 2017Z 291DEG 27KT 4187 9008

$$

IAC045-ILC195-102030-
/O.CON.KDVN.SV.W.0211.000000T0000Z-080710T2030Z/
CLINTON IA-WHITESIDE IL-
317 PM CDT THU JUL 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN WHITESIDE AND EAST CENTRAL CLINTON COUNTIES...
...TORNADO WARNING REMAINS IN EFFECT FOR FAR SOUTHEAST CLINTON 
COUNTY UNTIL 345 PM CDT...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED APPROXIMATELY NEAR FULTON...OR 7 MILES EAST OF 
CLINTON...MOVING EAST AT 31 MPH. A TORNADO WAS INDICATED BY DOPPLER 
RADAR MOVING INTO THE CAMANCHE AREA AND A TORNADO WARNING REMAINS IN 
EFFECT UNTIL 345 PM FOR FAR SOUTHEAST CLINTON COUNTY. 


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4180 9004 4185 9016 4187 9020 4187 9021
      4193 9017 4193 9000
TIME...MOT...LOC 2017Z 291DEG 27KT 4187 9008

$$

SHEETS
000 
WWUS53 KDVN 102031
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 PM CDT THU JUL 10 2008

IAC045-ILC195-102041-
/O.EXP.KDVN.SV.W.0211.000000T0000Z-080710T2030Z/
CLINTON IA-WHITESIDE IL-
331 PM CDT THU JUL 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WHITESIDE AND
EAST CENTRAL CLINTON COUNTIES EXPIRES AT 330 PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4180 9004 4185 9016 4187 9020 4187 9021
      4193 9017 4193 9000
TIME...MOT...LOC 2020Z 291DEG 27KT 4186 9005

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:20 AM CDT, 11 hours 21 minutes earlier.

Area forecast discussion, Jul 10, 3:20 AM CDT, 11 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
320 AM CDT THU JUL 10 2008

.SYNOPSIS...
HIGH PRESSURE RIDGE WAS OVER THE OHIO VALLEY EARLY THIS MORNING.
RETURN FLOW ON THE BACK SIDE OF THE HIGH WAS BROUGHT LOW TO MID 60S
DEWPOINTS BACK INTO THE REGION THIS MORNING.  THE HIGHER DEWPOINTS
AND MID CLOUDS OVER THE AREA WERE KEEPING TEMPS UP OVER THE AREA.
ISOLD SHRA/TSRA CONTINUES TO BUBBLE UP FROM CENTRAL IA NE THRU NRN
IL. THE CONVECTION IN CENTRAL IA APPEARS TO BE TIED TO THETA-E MAX
OVER WRN IA...WHILE CONVECTION FURTHER EAST MAY BE RELATED TO
COMBINATION OF WEAK VORT MAX MOVING THROUGH WI AND MID LEVEL
FRONTOGENESIS. S/W IN WNW FLOW EVIDENT IN WATER VAPOR OVER THE
DAKOTAS WAS SUPPORTING AREA OF TSRA FROM WRN NE INTO ND.

&&

.SHORT TERM...TODAY AND TONIGHT...
MAIN CONCERN WILL BE PCPN CHANCES THROUGH TONIGHT.  WILL KEEP SLGT
CHANCE POPS IN THE NRN HALF FOR THIS MORNING WITH ISOLD TSRA STILL
ONGOING OVER CENTRAL IA. IF THIS HOLDS TOGETHER...FEEL IT WILL
MAINLY IMPACT EAST CENTRAL EARLY THIS MORNING. BUT WILL NOT GET TO
PICKY WITH THE LOW POPS AND KEEP THEM OVER THE NRN HALF OF THE CWFA
SINCE WE HAVEN/T HAD ANY TROUBLE GENERATING PCPN IN THIS WEAKLY
FORCED ENVIRONMENT.  S/W OVER THE DAKOTAS WILL MOVE JUST N-NE OF
CWFA LATE THIS MORNING AND EARLY THIS AFTERNOON. WE SHOULD BE ABLE
TO DESTABILIZE ENUF BY LATE MORNING TO FUEL TSRA ASSOCIATED WITH THE
S/W.  BEST CHANCE FOR PCPN WITH FEATURE WILL BE NE IA INTO WI AND NR
IL. KEPT CHANCE POPS IN THE FAR NORTH AND TAPERED OFF TO SLGT CHANCE
IN THE SOUTH. SEVERE THREAT WILL EXIST WITH THE AFTERNOON
CONVECTION. HAIL/WIND ARE THE MAIN SEVERE WEATHER THREATS. KEPT LOW
CHANCE POPS GOING INTO THE EVENING TO ACCOUNT FOR ANY DEVELOPMENT
ALONG RESIDUAL BOUNDARIES LEFT BEHIND BY THE AFTERNOON CONVECTION.
PCPN SHOULD BE OUT OF THE AREA BY MIDNIGHT...SO KEPT THE OVERNIGHT
HOURS DRY. BASED ON TEMPS YESTERDAY TO THE SOUTH AND SW ALONG WITH
MIXING TO AROUND H8 TODAY KEPT HIGHS IN THE MID TO UPPER 80S.
INCREASING GRADIENT TONIGHT WILL KEEP S WINDS GOING OVERNIGHT...SO
BUMPED MINS UP TO THE UPPER 60S AND LOWER 70S.

..DLF..

.LONG TERM...FRIDAY THROUGH WEDNESDAY...
FOCUS FOR FRIDAY AND FRIDAY NIGHT IS POTENTIAL FOR HEAT ADVISORY
FOLLOWED BY SEVERE WEATHER THREAT WITH STRONG COLD FRONT.

WILL CONTINUE WITH FORECAST OF MAXIMUM TEMPERATURES ON FRIDAY OF AT
LEAST 90 WITH DEWPOINTS AT LEAST IN THE LOWER 70S. THIS PUTS HEAT
INDICIES IN THE 95 TO 105 DEGREE RANGE AND THEREFORE A HEAT ADVISORY
MAY BE NEEDED FOR FRIDAY. OPTED NOT TO ISSUE YET AS STILL TIME TO
ASSESS THE SITUATION. ALSO THERE IS THE QUESTION OF CLOUD COVER
SPILLING INTO THE REGION FROM ANY THUNDERSTORM COMPLEXES TO THE NORTH
THAT COULD HAMPER THE HEATING POTENTIAL.

OPERATIONAL MODELS CONTINUE TO ADVERTISE DEEPENING LOW PRESSURE
NORTH OF MN FRIDAY-SATURDAY. ECMWF IS AT LEAST 10 MB DEEPER VERSUS
GFS SO EXACT TIMING OF FRONT INTO OUR REGION YET TO BE DETERMINED.
BEST ESTIMATE IS FRONT TO COME IN SOMETIME LATE FRIDAY NIGHT INTO
SATURDAY MORNING. NONETHELESS WITH SUCH A STRONG FRONT INTERACTING
WITH VERY UNSTABLE AIRMASS...HAVE INCREASED POPS INTO THE LIKELY
CATEGORY ESPECIALLY ALONG AND NORTH OF I-80 FOR LATE FRIDAY NIGHT
WHILE KEEPING CHANCE POPS IN THE EVENING. NEW SWODY2 FROM SPC
SHOWING MOST OF THE DVN CWA IN A SLIGHT RISK. EXPECTING A LINE OF
STORMS WITH THE COLD FRONT AND AS MID LEVEL WINDS STRENGTHEN THE
RISK FOR DAMAGING WINDS WILL INCREASE...POSSIBLY WELL INTO THE NIGHT.

ASSUMING ATMOSPHERE WILL BE WORKED OVER FROM STORMS FRIDAY NIGHT AND
LINGERING CLOUDS SATURDAY MORNING...EXPECTING INTENSE STORMS TO
RE-FIRE TO THE EAST AND SOUTH OF THE DVN CWA ON SATURDAY AS FRONT
CONTINUES TO MAKE STEADY PROGRESS TO THE SOUTHEAST. WILL MAINTAIN
CHANCE POPS ESPECIALLY IN ILLINOIS WITH FRONT ON SATURDAY.

SATURDAY NIGHT THROUGH MONDAY...
SHOULD BE A PLEASANT STRETCH OF WEATHER FOR MID JULY WITH NORTHWEST
FLOW ALOFT AND CANADIAN SURFACE HIGH PRESSURE DOMINATING THE REGION.
LOOK FOR TEMPERATURES TO BE AT LEAST SEVERAL DEGREES BELOW NORMAL
ALONG WITH COMFORTABLE HUMIDITIES.

TUESDAY AND WEDNESDAY...
HIGH PRESSURE MOVES OFF TO THE EAST SIGNALLING A WARMING TREND AND
INCREASING HUMIDITY LEVELS ONCE AGAIN. GFS HINTING AT A CHANCE FOR
WARM ADVECTION THUNDERSTORMS BUT ECMWF MAINTAINING A DRY LOOK.
CURRENTLY THE GRIDS CARRY A SLIGHT CHANCE ON WEDNESDAY.

..HAASE..

&&

.AVIATION...
VFR CONDITIONS WILL DOMINATE THE NEXT 24 HOURS.  S-SW SURFACE WINDS
WILL CONTINUE AS HIGH PRESSURE MOVES THROUGH THE OHIO VALLEY.  SOME
GUSTS WILL BE POSSIBLE THIS AFTERNOON. ISOLD SHRA/TSRA THIS MORNING
SHOULD NOT IMPACT TAF SITES.  EXPECT CONVECTION TO INCREASE BY EARLY
THIS AFTERNOON WITH KCID/KDBQ HAVING THE BEST CHANCE OF SEEING
CONVECTION. SINCE COVERAGE IS EXPECTED TO BE SCATTERED WILL INCLUDE
A VCTS IN THE KCID/KDBQ TAFS. COVERAGE/THREAT OF TSRA WILL DIMINISH
TO THE SOUTH. TSRA THREAT TO END BY MID EVENING AT ALL TAF SITES.

..DLF..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

HAASE/DLF
Hazardous weather outlook, Jul 10, 4:59 AM CDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 AM CDT THU JUL 10 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-111000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
459 AM CDT THU JUL 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...MAINLY IN EAST
CENTRAL IOWA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ALONG
AND NORTH OF HIGHWAY 34. THE MAIN SEVERE WEATHER THREATS WILL BE
DAMAGING WINDS AND HAIL.

A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE OUT THE NORTHERN PLAINS
THIS MORNING AND THROUGH THE MIDDLE AND UPPER MISSISSIPPI VALLEY THIS
AFTERNOON. AT THIS TIME IT APPEARS THAT THE GREATEST THREAT OF
SEVERE STORMS WILL BE ALONG AND NORTH OF HIGHWAY 30 WITH THE CHANCE
OF STORMS DECREASING TO THE SOUTH.

A FEW STORMS MAY LINGER INTO THE EARLY EVENING...ESPECIALLY OVER
SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOT AND HUMID CONDITIONS CAN BE EXPECTED FRIDAY WITH BREEZY SOUTH
WINDS. ACTUAL MAXIMUM TEMPERATURES WILL BE 90 TO 94 DEGREES AT MANY
LOCATIONS...AND WHEN COMBINED WITH HIGH HUMIDITY MAY CREATE HEAT
INDICIES OF 95 TO 105. THIS SITUATION WILL BE MONITORED FOR ANY
ISSUANCE OF HEAT ADVISORIES.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY NIGHT...MAINLY
NORTHWEST OF A FREEPORT ILLINOIS TO MOLINE TO FAIRFIELD IOWA LINE.
THE PRIMARY THREAT WILL BE DAMAGING WINDS OF AT LEAST 70 MPH WITH
LARGE HAIL A SECONDARY THREAT.

A STRONG COLD FRONT WILL PUSH INTO THE OUTLOOK AREA FRIDAY NIGHT
ACCOMPANIED BY A LINE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

HAASE/DLF

In the hours before

Local storm report, Jul 10, 1:06 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
106 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     HAIL             3 ESE HOPKINTON         42.33N 91.19W
07/10/2008  E1.00 INCH       DELAWARE           IA   LAW ENFORCEMENT

            REPORTED AT INTERSECTION OF IA HWY 38 AND COUNTY RD X47.

&&

JAZ
Local storm report, Jul 10, 1:21 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
121 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             6 SE MONTICELLO         42.18N 91.11W
07/10/2008  M1.75 INCH       JONES              IA   FIRE DEPT/RESCUE

            GOLF BALL SIZE HAIL WITH 60 TO 70 MPH GUSTS. RELAYED BY
            JONES COUNTY EM.

&&

WE
Local storm report, Jul 10, 1:32 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
132 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     4 ENE MONTICELLO        42.26N 91.13W
07/10/2008                   JONES              IA   TRAINED SPOTTER

            MANY 1 1/2 INCH TREE LIMBS DOWN WITH VERY STRONG
            THUNDERSTORM WIND GUSTS. NO ESTIMATE OF SPEED.

&&

WE
Local storm report, Jul 10, 2:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
208 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     3 N ONSLOW              42.15N 91.01W
07/10/2008                   JONES              IA   EMERGENCY MNGR

            CORN CROPS BLOWN OVER. WINDS ESTIMATED AT 40-50
            MPH...POSSIBLY STRONGER.

&&

JAZ
Local storm report, Jul 10, 2:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
234 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     5 S MAQUOKETA           41.99N 90.65W
07/10/2008                   CLINTON            IA   LAW ENFORCEMENT

            DRIVER REPORTS DEBRIS LOFTED INTO THE AIR AND FLYING
            ABOUT. LOCATED SOUTH OF INTERSECTION OF US HWY 61 AND IA
            HWY 136.

&&

JAZ
Local storm report, Jul 10, 2:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
238 PM CDT THU JUL 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     FUNNEL CLOUD     1 W WELTON              41.91N 90.62W
07/10/2008                   CLINTON            IA   LAW ENFORCEMENT

            REPORTED BY THE IA STATE PATROL.

&&

JAZ

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:51 AM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware39 min
Jul 10, 11:55 AM CDTFlash Flood WarningDVNDelaware3 hr
Jul 10, 12:06 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware39 min
Jul 10, 12:33 PM CDTTornado WarningDVNDelaware, Jones, Linn27 min
Jul 10, 12:43 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jones62 min
Jul 10, 1:01 PM CDTTornado WarningDVNJones33 min
Jul 10, 1:13 PM CDTFlash Flood WarningDVNDubuque, Jackson, Jones2 hr
Jul 10, 1:29 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson, Jones46 min
Jul 10, 1:54 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson51 min
Jul 10, 2:24 PM CDTTornado WarningDVNClinton36 min
Jul 10, 2:53 PM CDTTornado WarningDVNClinton39 min
Jul 10, 3:01 PM CDTSevere Thunderstorm WarningDVNClinton, Scott44 min
Jul 10, 4:54 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware, Linn51 min
Jul 10, 5:56 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jackson, Jones, Linn64 min
Jul 10, 6:14 PM CDTTornado WarningDVNDelaware, Jones, Linn31 min
Jul 10, 6:45 PM CDTTornado WarningDVNJones30 min
Jul 10, 6:57 PM CDTFlash Flood WarningDVNJackson, Jones2 hr
Jul 10, 6:58 PM CDTSevere Thunderstorm WarningDVNJackson, Jones27 min
Jul 10, 3:46 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Whiteside59 min
Jul 10, 4:33 PM CDTFlash Flood WarningDVNBureau3 hr
Jul 10, 4:33 PM CDTSevere Thunderstorm WarningDVNHenry42 min
Jul 10, 6:19 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam41 min
Jul 10, 6:36 PM CDTFlash Flood WarningDVNBureau, Putnam105 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.